# SDR ASOA03218

- Difficulty date: May 17, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 03091022
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE AFT SECTION OF THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTION IN THE AFT SECTION EMERGENCY LIGHTING AND RE-SECURED THE CONNECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
